# SDR SWAA2022080538803

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 46,288 hours, 28,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR BRACKET LOOSE ON RIGHT SIDE / [01] INSTALLED RIVET ON FWD SERVICE DOOR GIRT BAR BRACKET PER ARM 51-40-02 & MT 725-61-06-FS;[02] INSTALLED RIVET ON FWD SERVICE DOOR GIRT BAR BRACKET PER SRM 51-40-02
